# SDR WTAA960176

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN GEAR INTRANSIT LIGHT REPORTED INTERMITTENT.  AIRCRAFT FERRIED TO FAT FOR REPAIR.  MAINTENANCE REPAIRED WIRE ON UPLOCK SWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
